Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the sum of two closed lattice ideals


Author: Heinrich P. Lotz
Journal: Proc. Amer. Math. Soc. 44 (1974), 389-390
MSC: Primary 46A40
MathSciNet review: 0341020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ E$ is a locally convex lattice. The main results established in this note are: (a) If $ I,J$ are $ \sigma (E',E)$-closed lattice ideals in the dual $ E'$ of $ E$, then $ I + J$ is $ \sigma (E',E)$-closed. (b) If $ E$ is a Fréchet lattice (in particular, if $ E$ is a Banach lattice) and if $ I,J$ are closed lattice ideals in $ E$, then $ I + J$ is closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40

Retrieve articles in all journals with MSC: 46A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0341020-X
PII: S 0002-9939(1974)0341020-X
Keywords: Sum of closed lattice ideals
Article copyright: © Copyright 1974 American Mathematical Society